# SDR AWXA200301051

- Difficulty date: August 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 65479681
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1 1/8 INCH CRACK WAS FOUND ON NR 1 ENGINE RT FORWARD COWL LOWER ZEE ANGLE AT RIB 7, NAC STA 151. MAINTENANCE CUTOUT CRACK ON RIB 7; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 54-40-03, FIG. 001.
